Advertisement

Archiv der Mathematik

, Volume 71, Issue 5, pp 376–383 | Cite as

A general nontopological two-function minimax theorem

  • Ferenc Forgó
  • István Joó
Article

Abstract.

The main result of the paper is a two-function, nontopological minimax inequality which is a generalization of Irle's minimax theorem and Lin and Quan's minimax inequality. The functions are required to be (generalized) convex-like and concave-like on sets without any topological or linear structure.

Keywords

Linear Structure Minimax Theorem Minimax Inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • Ferenc Forgó
    • 1
  • István Joó
    • 1
  1. 1.Department of Operations Research, Budapest University of Economic Sciences, H-1093 Budapest, Fovám tér 8, HungaryHungary

Personalised recommendations